Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 7, 2018, 5:40 PM EDT for Indian River County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2018, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 7, 2018, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 56 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:58 PM EDT | TSTM WND GST 56 | 2 Ssw Gifford, FL | ASOS AT VERO BEACH AIRPORT MEASURED 56MPH / 49 KNOT WIND GUST FROM THE NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 839 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
493
WUUS52 KMLB 072140
SVRMLB
FLC061-072230-
/O.NEW.KMLB.SV.W.0040.180607T2140Z-180607T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
540 PM EDT THU JUN 7 2018
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southern Indian River County in east central Florida...
* Until 630 PM EDT.
* At 539 PM EDT, a severe thunderstorm was located near Blue Cypress
Lake, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vero Beach, Indian River Shores, Vero Beach South, Gifford and
Winter Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2756 8031 2756 8078 2770 8077 2774 8037
TIME...MOT...LOC 2139Z 001DEG 10KT 2766 8070
HAIL...1.00IN
WIND...60MPH
$$
Kelly2 follow-up statements
142
WWUS52 KMLB 072155
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
555 PM EDT THU JUN 7 2018
FLC061-072230-
/O.CON.KMLB.SV.W.0040.000000T0000Z-180607T2230Z/
Indian River FL-
555 PM EDT THU JUN 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL INDIAN RIVER COUNTY...
At 554 PM EDT, a severe thunderstorm was located 8 miles southeast of
Blue Cypress Lake, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central Indian River County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2756 8076 2770 8075 2771 8059 2756 8057
TIME...MOT...LOC 2154Z 001DEG 10KT 2762 8070
HAIL...1.00IN
WIND...60MPH
$$
Kelly690
WWUS52 KMLB 072222
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
622 PM EDT THU JUN 7 2018
FLC061-072232-
/O.EXP.KMLB.SV.W.0040.000000T0000Z-180607T2230Z/
Indian River FL-
622 PM EDT THU JUN 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN INDIAN RIVER
COUNTY WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2756 8076 2770 8075 2771 8059 2756 8057
TIME...MOT...LOC 2222Z 001DEG 10KT 2754 8070
$$
KellyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:55 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 7, 3:55 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 355 PM EDT Thu Jun 7 2018 .DISCUSSION... Currently-Tonight... Both east and west coast sea breezes have formed and were making good inland progress as of mid aftn...west coast breeze further inland due to the supporting W/SW mean flow thru H100-H70. Merger should be in the vcnty of the FL Turnpike, with said S/SW flow producing blow back convection along the east coast this evng. Heavy rain downwind of Lake-O has already occurred this aftn, which has consumed much of the available energy. Regions north of the I-4 Corridor should see convection initialize before sunset due to the shorter coast-to-coast distance, leaving the Space Coast and areas south of I-4 as the final areas to see mesoscale boundary interaction and subsequent convective initialization. Convection ending by 03Z with partly cloudy skies afterwards. Sfc dewpoints in the L/M70s suggest min temps on the same order. Fri-Fri Night... Sharp H100-H70 trof/closed low extending from the Carolina Coast to Apalachee Bay will drift slowly northward as a weak ridge over the Mid Atlc/Central Appalachian breaks down. This will allow the Atlc ridge axis to drift north from the FL Straits into south FL, resulting in a weakening of the H100-H70 pgrad over central FL. East/west coast formation anticipated by early aftn, with the west coast once again dominant due to wrly low/mid lvl wind component. GFS model shows moisture somewhat limited in the mrng/early aftn with PWat values in the 1.50"-1.75" range, but increasing to 1.75"- 2.00" by late aftn as sea breeze convergence east of the FL Turnpike concentrates the available moisture. Diminished cloud cover early in the day will combine with the high June sun angle (summer solstice two weeks away) will lead to rapid airmass heating and destabilization. Mid lvl temps btwn -10C/-11C over the ern GOMex this aftn will advect over the FL Peninsula under deep W/SW flow, resulting in an unstable mid lvl with H85-H50 lapse rates increasing to 6.0-6.5C/KM. Diurnal convection will initialize along the west coast seabreeze arnd midday given the closer proximity to the cold pool of mid lvl air. Convection will advect into the east central peninsula by mid aftn under the aid of a SW H85-H50 steering flow arnd 15KTS, intensifying as it crosses the FL Turnpike and encounters the east coast sea breeze. Cold temps aloft will enhance the potential for strong/severe tsras with downburst winds btwn 45-50KTS and small hail. High temps in the U80s near the coast and L90s across the interior. Convection will blow offshore in the 23Z-03Z timeframe, burning itself out by midnight as available CAPE is consumed. Overnight min temps in the L/M70s. Sat-Sat Night...(prev disc) The mid level low will elongate and lift across N FL on Sat with mid level steering flow from the WSW by afternoon. Low level southerly flow is expected around the Atlantic ridge with the east coast sea breeze moving inland and generating scattered convection mainly in the afternoon. GFS shows a tongue of drier air across central and nrn sections with PWATs as low as 1.3 to 1.4 inches. For now will keep pops in the scattered range from 40-50 percent but may need to lower pops a bit with later forecasts if models show more drying in the mid levels across east central FL. Highs are expected in the upper 80s coastal areas to lower 90s for the interior. Mon-Thu...(prev disc) The Atlantic ridge axis will be near Lake Okeechobee for Mon-Tue and then will lift northward into mid week with some increase in southerly winds Wed and southeast winds Thu. Mean moisture levels will remain below normal to start the week for Mon/Tue with diurnal shower/thunderstorm chances generally in the 30-40 percent range. A gradual increase in rain chances may occur into the middle of next week if GFS forecast of deeper moisture lifting northward out of the Caribbean comes to fruition. The ECMWF has the low level ridge continuing across the southern peninsula into the middle of next week and does not indicate the deepening moisture trend. At this time will keep one more day on Wed with lower than normal afternoon shower/thunderstorm coverage (30-40 pct) and then increase rain chances some for Thursday. && .AVIATION... Convection has been slower to develop this afternoon, north of KSUA. However, HRRR/local WRF guidance still indicates an increase in showers and storms into late afternoon and toward sunset. This will be especially true with any boundary interactions with the inland moving east coast sea breeze, now west of I-95. Tempo IFR/MVFR conditions will occur with any of this activity through the evening hours, with rain chances ending by midnight. && .MARINE... Tonight...Gentle to moderate S/SE breeze thru late evng bcmg light to gentle S/SW breeze overnight as the sea breeze circulation transitions to a land breeze. Tsras moving offshore thru sunset, nmrs south of Sebastian Inlet, sct north of the Inlet. The offshore flow will keep the lcl Atlc fetch protected, resulting in seas AOB 2FT areawide. Latest buoy obs continue to measure seas AOB 2FT, latest NWPS output continues to overestimate by about a foot. Will opt for WNAWAVE output with minor adjustments. Fri-Fri Night...Atlc ridge axis over south FL will maintain a loose sfc/bndry lyr pgrad, resulting in a light to gentle srly breeze... S/SW thru mid mrng, bcmg S/SE by midday with the formation of the east coast sea breeze, then back to S/SW with the formation of the land breeze circulation. Seas 1-2FT nearshore and 2-3FT offshore. Sct/nmrs aftn shras/tsras forming near the coast and drifting offshore will be capable of producing sfc wind gusts in excess of 35KTS. Sat-Sat Night...Atlc ridge axis drifting north to the vcnty of Jupiter Inlet/Lake-O...tightening the lcl pgrad as it interacts with a weak trof over the FL Panhandle. Light to gentle S/SE breeze thru the day, gradually veering to a gentle to moderate S/SW breeze overnight. Seas 2-3FT. Sct/nmrs aftn shras/tsras forming near the coast and drifting offshore, especially north of Cape Canaveral. Sun-Mon...Little change thru early next week as persistent troffing over the Mid Atlc region keeps the Atlc ridge axis pinned over the Jupiter Inlet/Lake-O region. Basic land breeze/sea breeze circulation will prevail...sfc/bndry lyr winds a light to gentle S/SW breeze from predawn thru late mrng hrs, bcmg gentle to moderate S/SE midday thru late evng. Seas 1-2FT nearshore and 2-3FT well offshore. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 89 72 88 / 20 60 40 60 MCO 72 91 72 92 / 30 60 30 50 MLB 72 89 73 88 / 30 60 40 50 VRB 73 89 73 87 / 30 60 40 40 LEE 72 90 71 91 / 20 60 30 50 SFB 71 90 72 91 / 20 60 30 50 ORL 72 91 72 92 / 30 60 30 50 FPR 73 89 73 88 / 20 60 40 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Short/Mid Term...Bragaw Aviation.........Weitlich Impact WX........Johnson Radar............Rodriguez
Hazardous weather outlook, Jun 7, 10:00 AM EDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1000 AM EDT Thu Jun 7 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-080300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 1000 AM EDT Thu Jun 7 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Sufficient moisture coupled with a weak surface trough developing over north Florida, and an upper level weather disturbance will lead to another round of numerous showers and lightning storms across east central Florida today, mainly during the afternoon and early evening. Today's storms will move east at 10 to 15 MPH, and will be capable of producing wind gusts in excess of 40 MPH, frequent cloud to ground lightning, and torrential rainfall amounts of 1 to 2 inches in a 60 to 90 minute period. Move indoors to safety at the first sign of threatening weather, or if you hear thunder. .MARINE THUNDERSTORM GUST IMPACT... Storms will have the potential to produce wind gusts of 35 knots or greater over inland lakes as well as the intracoastal and near shore Atlantic waters, especially from around Cape Canaveral southward. Mariners should be on the lookout for storms approaching from the west, and they move eastward at 10 to 15 knots. Move to safe harbor in advance of storms. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Coverage of showers and storms will remain above normal through Saturday, then decrease next week as the local air mass becomes slightly drier. .SPOTTER INFORMATION STATEMENT... Spotters are requested to monitor the weather and self activate if needed. Cristaldi/Johnson
In the hours before
Special weather statement, Jun 7, 4:39 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Melbourne FL
439 PM EDT THU JUN 7 2018
FLZ141-147-072115-
Coastal Volusia FL-Northern Brevard County FL-
439 PM EDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Brevard County Until
515 PM EDT....
At 437 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
near Titusville Airport...MOVING east AT 15 MPH. Additional storms
moving into Brevard county behind the sea breeze will be capable of
producing FUNNEL CLOUDS near Scottsmoor.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
Scottsmoor, Mims, Titusville, Rockledge, Cocoa, Cocoa Beach and Oak
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2831 8064 2834 8066 2831 8066 2834 8068
2834 8070 2831 8069 2834 8072 2834 8086
2843 8090 2847 8090 2847 8087 2850 8088
2853 8094 2856 8093 2861 8096 2881 8098
2892 8079 2860 8064
TIME...MOT...LOC 2037Z 260DEG 13KT 2853 8075
KellyLocal storm report, Jun 7, 5:16 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
516 PM EDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
06/07/2018 M63.00 MPH Brevard FL OTHER FEDERAL
US AIR FORCE WIND TOWER 1007 MEASURED A PEAK WIND GUST OF
55 KNOTS / 63 MPH.
0452 PM TSTM WND GST 4 NNW LAKE JESSUP 28.78N 81.24W
06/07/2018 M43.00 MPH Seminole FL ASOS
ASOS SANFORD AIRPORT MEASURED PEAK WIND GUST OF 43MPH /
37 KNOTS.
&&
KRSpecial weather statement, Jun 7, 5:18 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Melbourne FL 518 PM EDT THU JUN 7 2018 FLZ054-072145- Indian River FL- 518 PM EDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southern Indian River County Until 545 PM EDT.... At 518 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM near Winter Beach. THIS STORM WAS NEARLY STATIONARY but strong outflow was pushing southward. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... Vero Beach, Indian River Shores, Vero Beach South, Gifford and Winter Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS... ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. && LAT...LON 2769 8076 2774 8037 2757 8032 2759 8075 TIME...MOT...LOC 2118Z 318DEG 2KT 2770 8048 Kelly
Special weather statement, Jun 7, 5:21 PM EDT, 19 minutes before
Special Weather Statement National Weather Service Melbourne FL 521 PM EDT THU JUN 7 2018 FLZ047-072145- Southern Brevard County FL- 521 PM EDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 545 PM EDT... At 520 PM EDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Lone Cabbage Fish Camp, moving southeast at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Space Coast Stadium, rural areas west of Interstate 95. LAT...LON 2813 8086 2832 8086 2833 8077 2818 8070 TIME...MOT...LOC 2120Z 320DEG 9KT 2827 8084 Rodriguez
Special weather statement, Jun 7, 5:27 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
527 PM EDT THU JUN 7 2018
FLZ041-046-141-072215-
Coastal Volusia FL-Seminole FL-Inland Volusia FL-
527 PM EDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SEMINOLE AND SOUTHEASTERN
VOLUSIA COUNTIES UNTIL 615 PM EDT...
At 526 PM EDT, Doppler radar was tracking a strong thunderstorm over
Geneva and Lake Harney, moving east at around 10 mph.
Wind gusts up to around 50 mph will be possible with this storm.
Locations impacted include...
Geneva, Maytown, Lake Harney and Mullet Lake Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2879 8091 2879 8097 2870 8096 2869 8098
2866 8113 2876 8120 2890 8095
TIME...MOT...LOC 2126Z 252DEG 11KT 2875 8109
SedlockSpecial weather statement, Jun 7, 5:36 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
536 PM EDT THU JUN 7 2018
FLZ041-044-072215-
Northern Lake County FL-Inland Volusia FL-
536 PM EDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND WEST
CENTRAL VOLUSIA COUNTIES UNTIL 615 PM EDT...
At 535 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pittman, or near Paisley, moving east at 5 to 10 mph.
Wind gusts up to around 50 mph will be possible with this storm
including small hail.
Locations impacted include...
Barberville, Paisley, Cassia, DeBary and Pittman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is likely with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2896 8176 2896 8166 2905 8166 2905 8164
2910 8164 2922 8137 2886 8135 2887 8136
2888 8136 2886 8138 2890 8179
TIME...MOT...LOC 2135Z 252DEG 10KT 2904 8161
SedlockThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:37 PM EDT | Areal Flood Advisory | MLB | Lake | 53 min |
| Jun 7, 12:13 PM EDT | Special Marine Warning | MLB | 62 min | |
| Jun 7, 2:37 PM EDT | Areal Flood Advisory | MLB | Martin | 113 min |
| Jun 7, 2:41 PM EDT | Special Weather Statement | MLB | Martin | 49 min |
| Jun 7, 2:43 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 7, 4:24 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 7, 4:34 PM EDT | Special Weather Statement | MLB | Indian River | 26 min |
| Jun 7, 4:39 PM EDT | Special Weather Statement | MLB | Seminole | 36 min |
| Jun 7, 4:48 PM EDT | Areal Flood Advisory | MLB | Indian River | 87 min |
| Jun 7, 4:54 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 34 min |
| Jun 7, 5:07 PM EDT | Special Marine Warning | MLB | 113 min | |
| Jun 7, 5:18 PM EDT | Special Weather Statement | MLB | Indian River | 27 min |
| Jun 7, 5:21 PM EDT | Special Weather Statement | MLB | Brevard | 24 min |
| Jun 7, 5:27 PM EDT | Special Weather Statement | MLB | Seminole | 48 min |
| Jun 7, 5:36 PM EDT | Special Weather Statement | MLB | Lake | 39 min |
| Jun 7, 5:36 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 39 min |
| Jun 7, 5:44 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 46 min |
| Jun 7, 5:53 PM EDT | Areal Flood Advisory | MLB | Lake | 112 min |
| Jun 7, 6:01 PM EDT | Special Weather Statement | MLB | Indian River | 29 min |
| Jun 7, 6:07 PM EDT | Special Weather Statement | MLB | Brevard | 38 min |
| Jun 7, 6:12 PM EDT | Special Weather Statement | MLB | Saint Lucie | 33 min |
| Jun 7, 6:29 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jun 7, 6:53 PM EDT | Special Weather Statement | MLB | Orange | 37 min |
| Jun 7, 7:24 PM EDT | Special Weather Statement | MLB | Brevard | 36 min |
| Jun 7, 7:35 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 40 min |
| Jun 7, 7:59 PM EDT | Special Marine Warning | MLB | 91 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.